default-icon

MEDICATION FOR B.P.

I was diagnosed high BP n taking tablets, past 18 months. Now everything under control.

Now how should I change the medication to Ayurvedic or Homeopathic ?

Regards.

views-icons 121 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on MEDICATION FOR B.P.

doctor profile image
Answered
A fair assessment of your cardiac function with the factors stimulating it will be recorded with detailed case history followed by three course line of treatment: 1. Cardiac tonic in drop doses. This will help effective blood flow to cardiac muscles. 2. A general tonic which will help reduce cholesterol and atherosclerosis. 3. Remedy specific to the cause of hypertension. .i.e if it is secondary hypertension. Also proper management of other related symptoms will be provided.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hello, Thank you for showing your interest in Homoeopathy.First n foremost BP medicines cannot be stopped even if your BP is in control.You need to undergo a series of test for example ECG,2d echo to validate your present status.Now switching on to homoeopathic treatment is not a overnight process both line of treatments have to go hand in hand and once after a stipulated period of time and good results on your test will the allopathic medicines be curtailed. Detailed,constitutional homoeopathic treatment will definitely help you in the long run but not spontaneously.So do take care of yourself. Thanks and Regards.
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Gurudatta H K Bangalore | Yoga and Naturopathy
Answered
Please consult a qualified and registered Ayurvedic or Homeopathic Doctor. He or she should be able to examine and rule out if it is Primary Hypertension or Secondary Hypertension. Based on it you will be prescribed medication, based on the benefits you can check with your physician to taper and stop the present medication.
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO